Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The number of lattice points on the boundary of a star body


Author: Helmut Groemer
Journal: Proc. Amer. Math. Soc. 11 (1960), 757-762
MSC: Primary 10.00
MathSciNet review: 0121361
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Mahler, On lattice points in 𝑛-dimensional star bodies. I. Existence theorems, Proc. Roy. Soc. London. Ser. A. 187 (1946), 151–187. MR 0017753
  • [2] H. Minkowski, Geometrie der Zahlen, Leipzig, Teubner, 1910, p. 79.
  • [3] C. A. Rogers, Existence theorems in the geometry of numbers, Ann. of Math. (2) 48 (1947), 994–1002. MR 0022863

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.00

Retrieve articles in all journals with MSC: 10.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0121361-1
Article copyright: © Copyright 1960 American Mathematical Society